Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Chest xray says increased bronchovascular markings noted with hilar adenopathy. Meaning ?

Hi, i am a male aged 30 yrs my chest x-ray states that the heart and mediastinum are within normal. There is bilateral increased bronchovascular markings noted with hilar adenopathy. i was first diagnosed with pneumonia and put on treatment at the moment i am feeling okay though my clinical doctor suggested i see a pulmonologist for further check up since he feels my lung is still not getting the right amount of air when i breath in
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  627
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
Increased bronchovascular marki8ngs may be a sign of acute bronchitis associated with respiratory infections. The hilar adenopathy needs to be investigated. A CT scan of thorax should confirm the diagnosis. If the xray changes revert to normal after 2 to 3 weeks of antibiotic course then no need to worry. If there is no resolution then a CT scan of thorax and further evaluation with a pulmonologist is warranted. Some causes of hilar adenopathy are respiratory infections, tuberculosis, sarcoidosis and sometimes malignancy.


Dr. Gyanshankar Mishra
Consultant Pulmonologist
Answered: Fri, 21 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor